MathSciNet Relay Station
MathSciNet bibliographic data
MR2730577 (2011h:30029) 30C45 (30C20 30C30 30C62)
Lind, Joan; Marshall, Donald E.; Rohde, Steffen Collisions and spirals of Loewner traces. Duke Math. J. 154 (2010), no. 3, 527–573.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement